# SDR SWAA2021092221202

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 11,104 hours, 24,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 849589
- Part serial: MX780418
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED ON CLIMNBOUT. FOLLOWED BY B SYSTEM QTY. ON DESCENT 1 ENGINE DRIVEN 'A' SYSTEM PUMP LOW PRESSURE LIGHT. / REPLACED #2 ENGINE HYDRAULIC PUMP PER M/M 29-11-11 OPS CHECKS AND LEAK CHECKS OK. REPLACED #2 ENGINE CASE DRAW FILTER AND #2 ELECT HYD PUMP CASE DRAIN FILTERS PER M/M 29-11-51 LEAK CHECKS O.K. REMOVED AND REPLACED #1 ELECT CASE DRAIN FILTERS PER M/M 29-11-51 RAN BOTH ENGINES PER M/M 71-00-00 ALL PRESSURES NORMALPN OFF/ON: 849589 S/N OFF: MX780418 S/N ON: MX791278ISSUE # 3477884
